R. F. Bailey and P. J. Cameron, Base size, metric dimension and other invariants of groups and graphs, Bulletin of the London Mathematical Society, vol.43, pp.209-242, 2011.

J. Bensmail, D. Mazauric, F. Mc-inerney, N. Nisse, and S. Pérennes, Sequential Metric Dimension, 16th Int. Workshop on Approximation and Online Algorithms (WAOA'18), vol.11312, pp.36-50, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01717629

G. Chartrand, L. Eroh, M. Johnson, and O. Oellermann, Resolvability in graphs and the metric dimension of a graph, Discrete Applied Mathematics, vol.105, issue.1-3, pp.99-113, 2000.

G. Chartrand, M. Rains, and P. Zhang, The directed distance dimension of oriented graphs, Math. Bohemica, vol.125, pp.155-168, 2000.

G. Chartrand, M. Rains, and P. Zhang, On the dimension of oriented graphs, Utilitas Mathematica, vol.60, pp.139-151, 2001.

M. Fehr, S. Gosselin, and O. R. Oellermann, The metric dimension of Cayley digraphs, Discrete Mathematics, vol.306, pp.31-41, 2006.

M. Feng, M. Xu, and K. Wang, On the metric dimension of line graphs, Discrete Applied Mathematics, vol.161, pp.802-805, 2013.

F. Harary and R. A. Melter, On the metric dimension of a graph, Ars Combinatoria, vol.2, pp.191-195, 1976.

S. Khuller, B. Ragavachari, and A. Rosenfeld, Landmarks in graphs, Discrete Applied Mathematics, vol.70, issue.3, pp.217-229, 1996.

A. Lozano, Symmetry Breaking in Tournaments, The Electronic Journal of Combinatorics, vol.20, issue.1, p.69, 2013.

P. Manuel, B. Rajan, I. Rajasingh, and M. C. Monica, Landmarks in torus networks, Journal of Discrete Mathematical Sciences and Cryptography, vol.9, issue.2, pp.263-271, 2013.

S. Pancahayani and R. Simanjuntak, Directed Metric Dimension of Oriented Graphs with Cyclic Covering, Journal of Combinatorial Mathematics and Combinatorial Computing, vol.94, pp.15-25, 2015.

B. Rajan, I. Rajasingh, J. A. Cynthia, and P. Manuel, Metric dimension of directed graphs, International Journal of Computer Mathematics, vol.91, issue.7, pp.1397-1406, 2014.

P. J. Slater, Leaves of trees, Congressus Numerantium, pp.549-559, 1975.